# SDR GLBA2002068

- Difficulty date: May 22, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 19,897 hours, 23,136 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Head
- Part number: 6226521016
- Condition: Stripped
- Location: #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 NAV SELECT BUTTON STRIPPED, REPLACED CONTROL HAED
